# SDR AWXA0000051

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, MAIN CABIN, FWD AND ABOVE L-1 ENTRY FS 303 STR 4L INTERCOSTAL WEB AND SPLICE STRAP WERE CRACKED.  REMOVED INTERCOSTAL WEB AND SPLICE STRAP IAW 737 SRM 51-40-2, FABRICATED WEB FRM ( 7075T6.090 R676547) AND STRAP FROM 7075T6 .063 R 6565687) IAW 737 SRM 53-10-15.  ALODINED AND PRIMED PARTS IAW 737 SRM 51-20-1, INSTALLED REPAIR PARTS IAW SRM 51-40-2.
